# SDR ASOA2012102302391

- Difficulty date: October 8, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,952 hours, 18,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .7" IN LENGTH 100 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED WITH ALL REQUIREMENTS OF REO 601R-53-61-1541, REV D.  FOUND TO BE SATISFACTORY.
